# SDR ASAA0010117

- Difficulty date: August 10, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, A DENT WAS FOUND IN THE FUSELAGE SKIN AT BS 338, STRINGER 17L, BELOW THE FORWARD ENTRY DOOR.  REPAIRED PER BFG ENGINEERING REPAIR NR 00-0887PB, BAC SRM.  (M)
